Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Noticed Blood On The Stool

I started tripla on the 4th day now and noticed today blood in my stool.Is this serious? I will see my Doctor in 3 days after 1st week of treatment and an 48 years old. My cd4 count is low 79 and have high viral load, just knew in the last weeks. Thank you. Dave
Thu, 14 Feb 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

You may develop colitis may be due to bacillary or amoebic or cytomegalovirus infection or opportunistic infections like isospora, cryptospora or babesia or candida.

It may be allergic to Triphala.

Until examination is done it is difficult to say what it is.

Get it done colonoscopy and stool examination.

Please consult your doctor he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on HIV


Loading Online Doctors....
Noticed Blood On The Stool

Hello, You may develop colitis may be due to bacillary or amoebic or cytomegalovirus infection or opportunistic infections like isospora, cryptospora or babesia or candida. It may be allergic to Triphala. Until examination is done it is difficult to say what it is. Get it done colonoscopy and stool examination. Please consult your doctor he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist